# SDR IPXA2018071631730

- Difficulty date: July 5, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 98,206 hours, 17,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT OUTER WING ACCESS DOOR CUT-OUT PANEL LANDING HAS 3 CRACKS BETWEEN STA XORS 683.4 TO XORS 713.6. REPAIRED CRACKED RT OUTER WING ACCESS DOOR CUT-OUT PANEL LANDING BETWEEN STA XORS 683.4 TO XORS 713.6 IAW SRM 57-20-02 REPAIR 5. (MINOR)
